MAUDE Adverse Event Report: BARD ACCESS SYSTEMS TRI-FUNNEL REPL GAST 16F; STANDARD PROFILE REPLACEMENT DEVICES

BARD ACCESS SYSTEMS TRI-FUNNEL REPL GAST 16F; STANDARD PROFILE REPLACEMENT DEVICES
Model Number 000716
Medical Device Problem Codes Fluid/Blood Leak (1250); Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device for this event has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 716 standard profile replacement device allegedly experienced fluid leak.This information was received from one source.The malfunction involved a patient without consequence.The patient age, weight, and sex were not provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
For this event, the lot number was not reported, therefore the lot history report was not performed.Of the 1 reported malfunctions, 1 device was returned for evaluation.A leak was confirmed for 1 device.A root cause has been determined to be manufacturing related.The device was labeled for single use.Bdpi was notified by your firm on (b)(6)2019 that this procode is no longer eligible for vmsr; however the initial emdr was submitted in the prior quarter when it was eligible for vmsr.This report is the supplemental to that initial report.

Brand Name
TRI-FUNNEL REPL GAST 16F
Common Device Name
STANDARD PROFILE REPLACEMENT DEVICES
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8817256
Report Number3006260740-2019-02100
Device Sequence Number14254476
Product Code KNT
UDI-Device Identifier00801741037139
UDI-Public(01)00801741037139
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number000716
Device Catalogue Number000716
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 06/30/2019
Supplement Date Received by Manufacturer09/30/2019
Initial Report FDA Received Date07/23/2019
Supplement Report FDA Received Date10/03/2019
Patient Sequence Number1